1. Home
  2. Products
  3. OTC
  4. MIXAGRIP
Our Products
Cloud Zoom small image
˂
˃

MIXAGRIP


Description:

MIXAG RIP is cold caplets to relieve blocked nose, fever, headache and freeze  
Compsition 
Each caplet contains:      Paracetamol 500mg  
                                      Phenylpropanolamine HCI 25mg 
                                      Chlorpheniramine maleate 2mg


Share This